# SDR DHL2002724001

- Difficulty date: January 8, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER CARGO FIRE DET, SYSTEM INOP.  RESET C/B AND PERFORMED SYSTEM TEST IAW MM 26-16 SYSTEM OPS NORMAL.
